• Title of article

    An Axiomatization of a First-order Branching TimeTemporal Logic

  • Author/Authors

    Doder, Dragan Belgrade University - Faculty of Mechanical Engineering - Department of Mathematics, Serbia , Ognjanovi, Zoran ´ Academy of Sciences and Arts - Mathematical Institute of Serbian, Serbia , Markovi, Zoran ´ Academy of Sciences and Arts - Mathematical Institute of Serbian, Serbia

  • From page
    1439
  • To page
    1451
  • Abstract
    We introduce a first-order temporal logic for reasoning about branchingtime. It is well known that the set of valid formulas is not recursively enumerable andthere is no finitary axiomatization. We offer a sound and strongly complete axiomatizationfor the considered logic.
  • Keywords
    branching time logic , first order logic , strong completeness
  • Journal title
    Journal of J.UCS (Journal of Universal Computer Science)
  • Journal title
    Journal of J.UCS (Journal of Universal Computer Science)
  • Record number

    2661709